| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Retinal Detachment (2047)
| Date of Event |
08/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An analysis of the retain sample lot 120716 showed that the product was pfp and met all release criteria.Nothing was found that would account for the reported event.
Event or Problem Description
Compliant id: (b)(4).Subject id: (b)(6).A clinical study reported that after a surgery a patient experience localized shallow retinal detachment (right eye).Surgical date: (b)(6) 2022.Event start: august 17, 2022.Event end: september 07, 2022.Measures taken: non medication treatment.Ae outcome: resolved.Surgical procedures: vitrectomy+vitreous puncture injection+retinal laser photocoagulation+complex.Etinal detachment anterior membrane peeling surgery+complex retinal detachment repair.Urgery+retinal detachment internal pressure repair surgery (right eye).